ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Khandwawala, Mustafa and Sundaresan, Rajesh (2010) Optimal multicommodity flow through the complete graph with random edge capacities. In: Journal of Applied Probability, 47 (1). pp. 201-215.

This list was generated on Tue Jul 22 13:33:13 2014 IST.